# SDR HALA2019090600378

- Difficulty date: August 25, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/M AFT ACCESSORY COMPARTMENT:  CATWALK PANEL RETAINING BRACKET RIGHT SIDE SURFACE CORROSION AND LOOSE RIVET.  (AFT PANEL) (MARKED)  1. REMOVED AFT ACCRY CATWALK PANEL RETAINING BRACKET ON RT SIDE AND FABRICATED NEW BRACKET PER DWG 5991251-25.2.  PRIME PER SRM 51-22-01.  3. INSTALLED NEW BRACKET ON AFT ACCRY CATWALK PANEL RT SIDE PER DWG 5991251-25.
